Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extensions of derivations


Authors: Michael Barr and Max-Albert Knus
Journal: Proc. Amer. Math. Soc. 28 (1971), 313-314
MSC: Primary 16.60
MathSciNet review: 0272829
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for a class of algebras including separable algebras one can extend derivations of the center to derivations of the algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.60

Retrieve articles in all journals with MSC: 16.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0272829-6
Keywords: Separable algebras, Azumaya algebras, algebras of Hochschild dimension one, derivations, extension of derivations
Article copyright: © Copyright 1971 American Mathematical Society